Cookies?
Library Header Image
LSE Research Online LSE Library Services

The optimal size of market areas

Stern, Nicholas (1972) The optimal size of market areas. Journal of Economic Theory, 4 (2). pp. 154-173. ISSN 1095-7235

Full text not available from this repository.
Identification Number: 10.1016/0022-0531(72)90146-9
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00220...
Additional Information: © 1972 Academic Press, Inc.
Divisions: Asia Centre
Economics
STICERD
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 09 Apr 2008 09:03
Last Modified: 17 Feb 2021 10:51
URI: http://eprints.lse.ac.uk/id/eprint/4182

Actions (login required)

View Item View Item